# SDR F3LA98044

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CORROSION AROUND NUTPLATE HOLES ON FLOORBEAM AT BS 773, WL 155, (RBL 3, RBL 6, LBL 3, LBL 8 AND LBL 12).  MAINTENANCE REMOVED CORRODED AREAS, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-30-2, 51-30-5, 53-10-1 AND 53-10-5.  (M)
